# SDR TRBA20120522003

- Difficulty date: May 22, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,926 hours, 32,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE RT WING FUEL FEEDER TANK WATER DRAIN HAS MATERIAL REMOVED DURING CORROSION REMOVAL.  THE ACFT WAS REMOVED FROM SERVICE. PERFORMED BLEND OUT AND REPAIR AT RT WING LOWER SKIN AT WATER DRAIN BTW RIB 4-5 IAW EO E2-5700-489. THE ACFT WAS RETUNRED TO SERVICE.
